F	ranklin Upper SBPT Meeting Wise Agenda Template
Meeting Agenda: 1 Date: 03/02/21 Start Time: 3:30 p.m. End Time: 4:30 p.m. Location: Zoom	Norms:  1. Take an inquiry stance 2. Assume positive intentions 3. Ground statements in evidence 4. Stick to protocol and ensure all voices are heard 5. Be here now 6. Start and end on time
	Attendees: Chairperson: R. Smith Facilitator: Braiman Tech: Groff Note taker: Alexander Timekeeper: Soprano Backup notetaker:  Attendance: Alexander, Groff, Robinson, Obi, Mundorff, Lawrence, Reed-Mullen, Lorenzo, Braiman, Krug, Signorino, Holmes, Soprano, Rotoli, R. Smith; Vargas-Perez, Robinson (Observer), Crans Parent: Student(s):

Celebrations: Braiman's Niece got married; Obi nominated kids for the upward program; Signorino's Birthday on the 24th;

## To prepare for this meeting, please:

- Read this agenda prior to meeting
- Submit agenda items by the Friday before the scheduled meeting

## Schedule:

Time:	Minutes:	Activity:
		SBPT Structure  • Franklin Upper School SBPT Ground Rules
		Professional Development Approvals  • Approved PD Requests Subcommittee is meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access.  The PD Guidelines 2020-2021 has been uploaded to the SBPT shared drive.

3:35 - 3:40	5 Minutes	Topic 1: SCEP-
		Everything is still on hold. If anyone is interested in being part of the committee, reach out to Mr. Smith.
3:40-3:55	15 minutes	Topic 2: Half-Day Schedule Friday, March 5th  Periods 1 - 4  Dismissal at 11:00 am  Kids have lunch during 4th period and kids who have class get a grab and go lunch  Kids will be dismissed from the cafeteria who have lunch  Mundorff will get together a list of volunteer teachers to help with lunch  11-12:30 travel time home (Optional) and have lunch  Marking period recovery  Student Data
3:55-4:05	10 minutes	Topic 3: Parent/Teacher Conferences  3:30 to 5:00 (Start time change)  Teachers set up zoom links using our office hours link  Break out rooms can be used as alternative to waiting room  Taking place Thursday, March 4, 2021  Try reaching out to parents by email (Option to get information to Parents)  Robo-Call to Parents
4:05-4:20	15 minutes	<ul> <li>Student Waiting Lists         <ul> <li>Started with approximately 151 students. (112 attended on Thursday and 73 on Friday)</li> <li>Created a 2nd wait list (62 students) Approved to start, but transportation starts on March 11th.</li> <li>Overall, 200 on the list to return hybrid.</li> <li>Another waitlist (#3) is on hold. 105 on this list.</li> <li>Limit is 12 students per class, depending upon the size of the room.</li> <li>If we run out of space for students, we can look at possibly enrolling students in an extended day/after school program.</li> <li>List of Hybrid Students (Smith will send out directions on how to run the list for your classes.) If you have any questions, contact administrators or counselors. If a student is requesting Hybrid, contact administrator or counselor.</li> <li>If a student is on a Hybrid list but wants to remain remote, please let a counselor know. Must be confirmed with a parent/guardian.</li> </ul> </li> <li>Staff Issues (Padlet)         <ul> <li>This is for tomorrow afternoon</li> <li>Talk about both positives and issues</li> </ul> </li> </ul>

4:20-4:25	5 minutes	Topic 5: Clubs  Three clubs approved  Student Government, Yearbook, Class Advisors
4:25-4:30	5 minutes	Topic 6: Extended Day for Grade/Credit Recovery  • Still working to get this authorized  • April 5th Start Date - Hopefully  • If kids didn't pass they will be able to complete the credit recovery
4:30-4:40	5-10 minutes	Topic 7: Parent Report  I. Padres Comprometidos/Engaged Parents  · Final Session took place on 2/08  · Topic: Recognition of participants/Recap of sessions/Prizes  · Prizes will be delivered and/or drive thru pick up arranged  · A possible in person graduation will be planned at a later date (dependent on pandemic)  II. PTO  · On 2/09, PTO game night took place, with prizes · Prizes will be delivered and/or drive thru pick up arranged · Next meeting, Tuesday, March 9 <sup>th</sup> · Planification for Parent Art Night will be discussed and materials purchase  III. Strengthening Working Families Initiative presents: Childcare Resource Fair  · March 6, 10AM-12:10PM · Webinar on various childcare resources available within their community and information for parents on their rights as an employee and tenant · Zoom link:  https://zoom.us/meeting/register/tJMkfuGhpzMoHNWntyMsH9EfcP6bixRRMilW  Next Tuesday at 3:30 (3/9)  Agenda Items for Next Meeting:
	5 minutes	APPROVE MINUTES:

Donna Groff Rick Smith Steve Soprano Brianna Alexander Katrina Reed-Mullens Vanessa Crans Stacey Signorino Corvine Mundorff Marta Vargas-Perez Teresa Laurrence Anthony Rotoli SIOMARA LORENZO Mancy Braiman Erin Obi  Date: April 6, 2021  Agenda Development: Groff and Obi  Roles: Facilitator: Rotoli Technology: Lorenzo Timekeeper: Teresa Lawrence Note-taker: Corrine Mundorff